# SDR A6WA202102177643

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 449.85+2 RBL 40 TO RBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS 449.85+2 RBL 40 TO RBL 42. P1, .5 INCH WIDE X 1.1 INCH  LONG. P2, 1.0 INCH WIDE X 3.0 INCH LONG. PERFORMED HFEC, NO DEFECT NOTED.  PERFORMED UT THICHNESS CHECK BOTH SPOTS, FOUND TO BE WITHIN LIMITS  RESTORED PROTECTIVE FINISH REF REO 601R-53-41-666 REV C 2012-11-06.
